# SDR HEEA955466

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745N
- Make and model: Bell 206L-1
- Aircraft serial: 45489
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R
- Part time: 498 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD BEARINGS CRACKED.  REMOVED FROM T/R HUB S/N AFS6948, T.T. 1152:30.  ALSO REMOVED 2 EACH SLEEVE 206-010-733-003. PARTS SCRAPPED LOCALLY.
